# SDR SCNA00082

- Difficulty date: July 29, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,599 hours, 24,630 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 7248272
- Part serial: 166432
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM DTW, THE ALTITUDE WARNING HORN ACTIVATED AT 23,500 MSL.  THE CREW INITIATED A DESCENT AND COMPLIED WITH EMERGENCY, AND COM CHECKLISTS.  RETURNED TO POINT OF ORIGIN (DTW).  REMOVED AND REPLACED THE RIGHT SAFETY VALVE, OPERATIONAL CHECK NOT REQUIRED DUE TO PART IS AN OVERHAULED PART.
